Free Access
RAIRO-Theor. Inf. Appl.
Volume 29, Number 6, 1995
Page(s) 515 - 518
Published online 01 February 2017
  1. 1. M. BOFFA, Une remarque sur les systèmes complets d'identités rationnelles, Informatique théorique et Applications/Theoretical Informatics and Applications, 1990, 24, p. 419-423. [EuDML: 92366] [MR: 1079723] [Zbl: 0701.68059] [Google Scholar]
  2. 2. J. H. CONWAY, Regular Algebra and Finite Machines, Chapman & Hall, 1971. [Zbl: 0231.94041] [Google Scholar]
  3. 3. D. C. KOZEN, On Kleene Algebras and Closed Semirings, Springer Lecture Notes in Computer Science, 1990, 452, p. 26-47. [MR: 1084822] [Zbl: 0732.03047] [Google Scholar]
  4. 4. D. C. KOZEN, A completeness theorem for Kleene algebras and the algebra of regular events, Proc. 6th Symp. Logic in Computer Science (IEEE), 1991, p. 214-225. [Google Scholar]
  5. 5. D. KROB, Complete Systems of β-rational identities, Theoretical Computer Science, 1991, 89, p. 207-343. [MR: 1133622] [Zbl: 0737.68053] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.